Skip to content Skip to navigation

On the Existence of Almost Automorphic Solutions of Nonlinear Stochastic Volterra Difference Equations

Volume 15, Number 1 (2013), 14 - 24

On the Existence of Almost Automorphic Solutions of Nonlinear Stochastic Volterra Difference Equations

Price: $20.00

Abstract

In this paper, we introduce a concept of almost automorphy for random sequences. Using the Banach contraction principle, we establish the existence and uniqueness of an almost automorphic solution to some Volterra stochastic difference equation in a Banach space. Our main results extend some known ones in the sense of mean almost automorphy. As an application, almost automorphic solution to a concrete stochastic difference equation is analyzed to illustrate our abstract results.